MAUDE Adverse Event Report: ST. JUDE MEDICAL BRK-1¿ TRANSSEPTAL NEEDLE, 98 CM LENGTH; TROCAR

ST. JUDE MEDICAL BRK-1¿ TRANSSEPTAL NEEDLE, 98 CM LENGTH; TROCAR
Model Number 407207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A transesophageal echocardiogram performed prior to a repeat ablation showed an atrial left-right shunt.It is possible that the shunt was caused by transseptal punctured during the registry procedure.There was no intervention required to treat the shunt.There were no alleged performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported atrial left-right shunt could not be conclusively determined.

Brand Name
BRK-1¿ TRANSSEPTAL NEEDLE, 98 CM LENGTH
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19378833
Report Number3008452825-2024-00280
Device Sequence Number7466460
Product Code DRC
UDI-Device Identifier05414734205177
UDI-Public(01)05414734205177(10)10177649(17)261231
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407207
Device Catalogue Number407207
Device Lot Number10177649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight98 KG